# SDR USAA010964

- Difficulty date: July 23, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Bs 740
- Part time: 22,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED APPROX 3 INCHES BY 6 INCHES, BS 740 PLUS 1 INCH, BETWEEN S15R AND S16R.  INSTALLED DOUBLER PER EA 85087.  (M)
